# SDR UALA2009050601295

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 75,020 hours, 8,991 cycles
- Engine: Pwa PW4056
- System (JASC): 2830 · Fuel Dump System
- Part: Transfer Valve
- Part number: 40885
- Part serial: 375
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE MAIN 2-3.  REPLACED NR 3 FUEL JETTISON TRANSFER VALVE BODY AND ACTUATOR.  ACCOMPLISHED JETT TRANSFER VALVE GROUND TEST AND JETT TRANSFER VALVE-FUEL TRANSFER OPERATIONAL TEST. OPS CHECKED OKAY.
